Tornadoes · United States · Illinois · 2025

Unrated tornado, Glasgow to Riggston, Illinois, June 18, 2025

From Glasgow to Riggston, this Unrated tornado ran 1.5 miles across Scott County on June 18, 2025, touching down at 11:30 AM CDT and reaching 10 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unratedthis tornado

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
Unrated
Date
June 18, 2025
Touchdown
11:30 AM CDT (16:30 UTC)
Lifted
11:32 AM CDT (16:32 UTC)
On the ground
2 minutes
Path length
1.5 miles (2.4 km)
Path width
10 yards (9 m)
Deaths
0
Injuries
0
County
Scott County
Touchdown point
39.565, -90.538
Lift-off point
39.579, -90.534
Record number
2506181030-01

The damage survey

11 damage points were recorded along this path by NWS ILX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EFU. The highest wind the damage implies is 100 mph.

  • Fascia peeled back. Approximate start of tornado.
  • Large branches snapped from top of the tree
  • Two poles broken. Already replaced.
  • Start of tornado track, per Sentinel satellite data

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A mesoscale convective vortex, or MCV, moved into central Illinois late on the morning of Wednesday, June 18th. Moderate instability developed ahead of this feature, and as scattered storms formed they quickly obtained rotation due to shear from the MCV. A total of 14 tornadoes occurred within the NWS Central Illinois county warning area, mainly west of I-55. One minor injury occurred when winds associated with a tornado tossed a woman against her home in Morgan County. Across eastern Illinois, a line of storms developed during the afternoon, mainly producing wind damage before shifting east into Indiana. A wake low developed after the MCV passed, resulting in a short period of non-thunderstorm wind gusts, generally between 45 and 55 mph. The highest non-thunderstorm wind gust associated with the wake low was 58 mph.

Sentinel satellite data showed a narrow tornado touched down in a farm field north of Montezuma Road and east of county road 600E. It moved northeast for approximately one mile, producing crop damage. The tornado lifted before reaching Big Swan Road. No structures or tree damage was noted, so this tornado was assigned a rating of EF-U.

Sentinel satellite imagery revealed this tornado began between Old Route 36 and Walnut Creek, approximately a quarter mile west of the Scott-Morgan county line and 1.5 miles west of Lynnville in Morgan County. The tornado tracked northeast, passing into Morgan County just south of Old Route 36. Most of the damage associated with this tornado occurred in Morgan County, but some flattened crops were noted in Scott County.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

The county was under a tornado watch, issued at 14:46 UTC and running to 18:35 UTC.

Issued (UTC)ExpiredProductOffice
14:46 UTC18:35 UTCTornado WatchILX
16:32 UTC17:00 UTCSevere Thunderstorm WarningILX
16:47 UTC17:07 UTCTornado WarningILX

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk. The outlook in force was issued at 16:19 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the tornado touched down at Jun 18, 9:12 AM CDT, 2 hours 18 minutes earlier. Its key messages:

  • There is a risk for severe weather and flooding across all of central Illinois today between 10am and 5pm...with the greatest risk (level 3 of 5) focused along and southeast of a Bloomington to Taylorville line where all hazards (tornado, wind and hail) are possible.
  • Hot and humid weather will develop by the end of the week. High temperatures are forecast to rise into the lower to middle 90s both Saturday and Sunday, resulting in peak heat index readings above 100 degrees.
Area forecast discussion, Jun 18, 9:12 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
912 AM CDT Wed Jun 18 2025

.KEY MESSAGES...

- There is a risk for severe weather and flooding across all of
  central Illinois today between 10am and 5pm...with the greatest
  risk (level 3 of 5) focused along and southeast of a Bloomington
  to Taylorville line where all hazards (tornado, wind and hail)
  are possible.

- Hot and humid weather will develop by the end of the week. High
  temperatures are forecast to rise into the lower to middle 90s
  both Saturday and Sunday, resulting in peak heat index readings
  above 100 degrees.

&&

.UPDATE...
Issued at 910 AM CDT Wed Jun 18 2025

All eyes are on a remnant MCV, which is evident in satellite
imagery as a swirl lifting NE across central MO as of 14z/9am.
This feature should lead to more widespread storm development by
late morning/early afternoon, and the storm
hazards/environmental conditions outlined in the previous
discussion appear on track, as does the fact that the highest
severe potential (level 3 of 5) is focused across eastern IL.

One new forecast concern is the potential for strong gradient
winds in the immediate wake of the MCV, with some CAMs such as
the HRRR consistently showing wind gusts of at least 35-45 mph,
and in some model runs depicting gusts of 60+ mph. This could
necessity a short- fuse wind advisory (or perhaps even high wind
warning) this afternoon (2-6 PM), but the duration of strong
winds at any one location should be relatively short (two hours
or less).

Erwin

&&

.DISCUSSION...
Issued at 222 AM CDT Wed Jun 18 2025

Early morning radar trends reveal scattered showers and
thunderstorms developing across central Illinois, as an increasing
LLJ lifts overtop a warm front. This early morning activity is
elevated in nature and poses little risk of becoming severe.
Further upstream across the Ozarks, a mature MCS is pushing
eastward ahead of a sfc cold front. Short-term model guidance
remains in reasonable agreement in the evolution of the upstream
MCS, with it decaying as it lifts northward toward the Mid-
Mississippi Valley by sunrise.

The risk for flooding and severe weather could emerge as early as
late morning across west central Illinois, as both low- and mid-
level flow increase ahead of a compact mid-level shortwave and its
attendant sfc-low/decaying MCV.

Strong convergence and frontogenesis along the northern periphery
of the comma head may lend itself to a narrow band of heavy
rainfall. The most recent suite of hi-res guidance all point to a
narrow corridor of heavy QPF near or north of the Illinois River
Valley, with HREF LPMM QPF offering anywhere between 1-4”.

The placement of convective initiation remains somewhat more murky
than the timing. Recent trends from the HRRR have shifted the sfc
low a little further south of the Illinois River Valley, which
would focus initiation more near the I-72 corridor. Timing has
remained more consistent with initiation occurring between
16z-18z/11am-1pm.

The CAPE/Shear profile will support discrete supercells at the
onset with shear vectors somewhat perpendicular to the line of
forcing. Hodographs will become more elongated by afternoon as
both low- and mid-level jet cores veer in ahead of the cold front.
The tornado potential will be greatest in the vicinity of the warm
front, where backed sfc winds and enhanced 0-1 km SRH are
supportive of STP values > 2. Low LCLs will also support an
increased tornado threat in the vicinity of the warm front as it
quickly lifts across central Illinois early this afternoon.
Further south across the warm sector, the hodograph appears to
straighten out, more suggestive of a large hail threat as
supercells will have a tendency to want to split. But, with one or
more convective outflows lurking ahead of the cold front, the sig
tor threat cannot be discounted further south across the warm
sector, either.

Latest trends show the main convective threat exiting eastern
Illinois by 21z/4pm as the main upper forcing departs toward the
Great Lakes region. Still, showers and storms may linger along the
decaying cold front before activity fades with the loss of daytime
heating.

A stretch of hot and humid weather begins to take shape by Friday
as a 588-mb ridge builds across the Plains. NBM deterministic
guidance suggests afternoon highs in the mid-to-upper 80s across
the region. Temperatures are then forecast to quickly ratchet
upward into the 90s by the weekend as the upper-level ridge
amplifies (to 594 mb) with the emergence of a deep western trough.
The daily heat index value is anticipated to surge between 100-105
F each day between Saturday and Tuesday as sfc dewpoints routinely
hover in the low-to-mid 70s. The prolonged nature of the heat
forecast could potentially prompt our first Extreme Heat Watch of
the summer.

Both blended (NBM) and ensemble (LREF) guidance currently exhibit
very low (< 20%) rain chances each day from Friday to Monday. In
this summertime airmass, it’s hard to imagine us not getting at
least isolated shower and storm activity during peak diurnal
heating. It would be more unusual that we didn’t. But, it’s not
until Monday or Tuesday that mid-level capping and dry air
entrainment erode enough to support the return of isolated
shower/storm activity.

MJA

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 910 AM CDT Wed Jun 18 2025

(For the 12z TAFs through 12z Thursday Morning)
Issued at 603 AM CDT Wed Jun 18 2025

Scattered showers and VFR conditions will give way to more
widespread thunderstorms this morning as a disturbance moves
northeastward into the area. Have included prob30 groups for these
thunderstorms, along with MVFR cigs/vsbys from around 14Z-20Z,
however timing of this disturbance remains somewhat uncertain, and
it could have lingering impacts past 20Z. Additional thunderstorm re-
development will be possible shortly after this initial disturbance
moves out of the area as a frontal boundary continues to progress
eastward across the area. An additional prob30 group has been added
to all terminals by 23z-01z. Additional concerns involve cig
heights, which could lower to IFR at KDEC and KCMI beyond 05z. Winds
becoming S 10 kts this morning, increasing to 20G30 kts from the SW
after 18Z-20Z.

MJA/37

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 18, 5:48 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
548 AM CDT Wed Jun 18 2025

ILZ027>031-036>038-040>043-047>053-191100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-Christian-
Macon-
548 AM CDT Wed Jun 18 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Today and tonight.

Thunderstorms will develop with a disturbance along a cold front
this morning into the afternoon. Locally damaging wind gusts, large
hail over 1 inch diameter, and even a tornado or two are each risks.
The higher threat for severe weather is east of the Illinois River.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A period of hot and humid weather is expected by the end of the
week. High temperatures in the lower to mid 90s will create heat
index values in excess of 100 degrees each afternoon Saturday through
Tuesday. This will increase the risk for heat related illness for
those without effective cooling, especially for sensitive
individuals.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 9 AM to 3 PM today.

Expected storm motion is toward the northeast around 40 mph.

ILZ044>046-054>057-061>063-066>068-071>073-191100-
Piatt-Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
548 AM CDT Wed Jun 18 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Today and tonight.

Thunderstorms will develop with a disturbance along a cold front
this morning through afternoon. Scattered damaging wind gusts, large
hail over 1 inch diameter, and a few tornadoes are each risks.
Locally heavy rainfall could also produce localized flash flooding,
especially in urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will develop along a cold front Wednesday afternoon.
Damaging wind gusts, large hail, and a few tornadoes are each risks.

A period of hot and humid weather is expected by the end of the
week. High temperatures in the lower to mid 90s will create heat
index values in excess of 100 degrees each afternoon Saturday
through Tuesday. This will increase the risk for related illness for
those without effective cooling, especially for sensitive
individuals.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from between around 10 AM
and 5 PM today.

Expected storm motion is toward the northeast around 50 mph.

37

In the hours before

Special weather statement, Jun 18, 8:30 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Lincoln IL
830 AM CDT Wed Jun 18 2025

ILZ036-181400-
Fulton-
830 AM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FULTON COUNTY
THROUGH 900 AM CDT...

At 830 AM CDT, Doppler radar was tracking a strong thunderstorm over
New Philadelphia, or 12 miles east of Macomb, moving northeast at 50
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fairview, London Mills, Smithfield, Marietta, Ellisville, and Fiatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4063 9045 4071 9032 4071 9015 4060 9005
      4037 9044
TIME...MOT...LOC 1330Z 227DEG 44KT 4048 9045

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Erwin

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Lincoln, IL (KILX), 12:00Z

4.5 hours before the tornado, 177 km from the path. June 18, 2025.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 550 joules per kilogram, CIN -132, lifted condensation level 960 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-06-18The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 124 square meters per square second, 0 to 6 km bulk shear 39 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-132 J/kg
Surface CAPE
333 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
39 kt
0-1 km bulk shear
27 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5
0-3 km lapse rate
4.4 K/km

Open this sounding in Storm Lab

Lincoln, IL (KILX), 00:00Z

7.5 hours after it, 177 km from the path. June 19, 2025.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 44 joules per kilogram, CIN -78, lifted condensation level 960 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-06-19The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 30 square meters per square second, 0 to 6 km bulk shear 39 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-78 J/kg
Surface CAPE
687 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
39 kt
0-1 km bulk shear
22 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1
0-3 km lapse rate
5.9 K/km

Open this sounding in Storm Lab

The surface observations

Pittsfield (PPQ), 22 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
14:35 UTC71.270.7330° 4 kt1008.8
14:55 UTC7170.330° 3 kt1008.5
15:15 UTC70.77060° 7 kt1008.1
15:35 UTC7271.680° 6 kt1007.8
15:55 UTC71.47180° 7 kt1007.5
16:15 UTC71.67150° 10 kt1006.4
16:35 UTC69.869.4130° 7 kt151007.5
16:55 UTC70.770210° 11 kt171007.1
17:15 UTC69.369210° 14 kt231007.1
17:35 UTC70.369.8240° 11 kt171007.5
17:55 UTC68.568280° 9 kt1007.8
18:15 UTC6968.4290° 9 kt141008.5

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The St Louis radar (KLSX), 98 km away, was scanning. The volume nearest the touchdown began at 16:30 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
16:30 UTCTORNADO3 Wnw GlasgowScott, ILEF-U Tornado. Based on HiRes satellite imagery and a spotter report, it was determined a tornado briefly touched down in rural Scott County. It moved northeast and was on the ground in open fields for 2 minutes.
16:54 UTCTORNADO2 Wnw LynnvilleScott, ILEF-1 tornado with maximum winds of 100 mph. The tornado was on the ground for 0.7 miles and caused damage to large power poles, trees, and roofing material on a home.
16:58 UTCTSTM WND DMG1 Wsw South JacksonvillMorgan, ILCorn flattened in a narrow path near the water tower on Massey View Rd.
17:00 UTCTORNADO1 S JacksonvilleMorgan, IL
17:02 UTCTSTM WND DMG1 Nnw JacksonvilleMorgan, ILPhoto of pieces of sheet metal and insulation debris in a lawn. Tree limbs downed as well. Time estimated from radar.
17:02 UTCTORNADO2 W JacksonvilleMorgan, ILEF-1 tornado with max winds of 100 mph. The tornado tracked 3.6 miles and was on the ground for 8 minutes. It damaged a power company outbuilding, a sports complex, numerous trees, and caused roofing damaged to a few res
17:03 UTCTORNADOJacksonvilleMorgan, ILTornado reported on northwest side of Jacksonville.
17:07 UTCTORNADO2 Ene Jacksonville AirpMorgan, ILEF-2 tornado with max winds of 125 mph. The tornado tracked 6.74 miles and was on the ground for 12 minutes. It damaged several trees, large power poles, a farmstead, and a couple houses.
17:15 UTCTORNADO3 Nnw AlexanderMorgan, ILCorrects previous tornado report from 3 NNW Alexander and previous tornado report from 2 E Prentice. EF-0 tornado with maximum winds of 80 mph. Start time and track were adjusted based on Sentinel satellite data. Mostly
17:19 UTCTORNADO2 E PrenticeMorgan, ILEF-0 tornado with maximum winds of 80 mph. It tracked just under a mile and was on the ground for 2 minutes. It damaged a few trees along its path before it dissipated.
17:19 UTCTORNADO3 Nw AshlandCass, ILEF-U Tornado. Based on storm spotter pictures and video, a tornado briefly touched down in a field and moved northeast, lasting 2 minutes.
17:21 UTCTORNADO1 E LiterberryMorgan, ILTornado reported on the ground.
17:21 UTCTORNADO2 Se PhiladelphiaCass, ILTornado reported on the ground...crossing 125 between Philadelphia and Ashland.
17:25 UTCTORNADO2 Nw BerlinSangamon, ILCorrects previous tornado report from 4 S Pleasant Plains. EF-1 tornado with max winds of 100 mph. Track starting point and length was adjusted based on Sentinel satellite data. It snapped severe large trees, tossed a pa
17:30 UTCTSTM WND DMG3 W Pleasant PlainsSangamon, ILGrain bin blown over at Pleasant Plains Rd and Watts Rd.
17:30 UTCTORNADO4 S Pleasant PlainsSangamon, ILEF-1 tornado with max winds of 100 mph. It tracked 7.35 miles. It snapped severe large trees, tossed a pair of grain bins, and removed shingles from a home.
18:00 UTCRAIN 1.761 Sw MeredosiaMorgan, ILMesonet station MROI2 0.8 SW Meredosia.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are

The other tornadoes of June 18, 2025

29 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 181:04 AM CDTEF1Cherokee, OK7.71,000$50,000
June 181:14 AM CDTEF1Adair, OK8.8750$100,000
June 181:20 AM CDTEF1Benton, AR3.2800
June 181:29 AM CDTEF1Benton, AR1.7300$500,000
June 181:54 AM CDTEF1Washington, AR2.3300$25,000
June 1810:55 AM CDTEF1Calhoun, MO to IL3.6100
June 1811:53 AM CDTEF0Morgan, IL4.780
June 1811:54 AM CDTEF1Scott, IL1.050
June 1812:02 PM CDTEF1Morgan, IL3.975
June 1812:07 PM CDTEF2Morgan, IL6.9300
June 1812:15 PM CDTEF1Morgan, IL7.6501
June 1812:25 PM CDTEF1Sangamon, IL7.4200
June 1812:29 PM CDTUnratedCass, IL1.410
June 1812:37 PM CDTUnratedMenard, IL3.010
June 1812:41 PM CDTEF1Menard, IL1.4200
June 182:15 PM EDTEF0Anne Arundel, MD0.175$250,000
June 181:18 PM CDTEF0Mason, IL0.1100
June 181:50 PM CDTEF1DeWitt, IL3.5100
June 181:56 PM CDTUnratedTazewell, IL0.250
June 183:02 PM EDTEF0Tippecanoe, IN0.630$20,000
June 183:10 PM EDTEF0Tippecanoe, IN0.320$25,000
June 182:13 PM CDTUnratedMcLean, IL0.130
June 185:02 PM EDTEF0Macomb, MI2.4400
June 186:10 PM CDTUnratedJackson, OK1.020
June 187:44 PM EDTEF0Ottawa, OH0.510$85,000
June 187:50 PM EDTEF0Ottawa, OH2.910$49,000
June 188:26 PM EDTEF1Huron, OH9.3200$40,000
June 188:37 PM CDTEF0Hickman, TN6.9175$250,000
June 188:37 PM CDTEF0Macon, TN4.3300$250,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.